Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Are There Any Withdrawl Symptoms With Stopping Humira And Methotrexate

Are There Any Withdrawl Symptoms With Stopping Humira And Methotrexate

I loss my son in February of last year and I continue to lose weight as I don't sleep well and I also don't have the energy to go to my Dr every other month so I no longer have scripts for my Humira or methotrexate. I have been without them for like over a month and I have started feeling hot and cold very fatigued and anxious is this normal withdrawal symptoms?

A myRAteam Member said:

@A myRAteam Member, my heart goes out to you, friend,. I can’t imagine how you’ve survived so great if a loss.

You may think ithe symptoms are withdrawal, but I believe you would have felt the symptoms sooner if it were. I have RA, Fibro, and several other conditions. Your symptoms of being hot and cold, fatigued and anxious are what I feel normally, but are very pronounced when i’m Not medicated ( in between treatments or developing a cold or infection, etc. I’m not saying that the drug withdrawal causes the symptoms. I’m saying the diseases and conditions causevtge symptoms and the drugs help ease or remove the bothersome symptoms.

Do you think you can get back to the doctors for new scripts? There are co-pay assistance programs that make the prescriptions nearly free. If I remember correctly, the Methoteexate was inexpensive.

RA is causing damage to your body and it is worth your time to take care of you. You are worth it and are a fabulous strong woman. You are a survivor and we are here to support you and cheer you on. I’m rooting for you!

Karen, your new friend in Tampa!

posted over 3 years ago
A myRAteam Member said:

Sorry about you losing your son, however please take care of yourself for you and the other people in your life.

posted over 3 years ago
A myRAteam Member said:

Sorry for your loss.
I hope you get the help you need very soon.

posted over 3 years ago
A myRAteam Member said:

Yes methotrexate has a tailing off period. Thats probably what you are feeling.

posted over 3 years ago
A myRAteam Member said:

So sorry for your loss. This is hard for you. I am not 100% sure but I don't think there are any tailing off periods like with prednisone. Try to find the energy to get back into the regime of the meds, mainly to stop deformity in the joints. Hope this helps a little. Vera

posted over 3 years ago
Already a Member? Log in